# SDR 2024FA0000769

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: General aviation
- Aircraft: N4687B
- Make and model: Cessna 208B
- Aircraft serial: 208B0167
- Aircraft time: 15,068 hours, 20,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 065006001
- Part serial: 39049
- Condition: Binds
- Location: Roll Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE ROLL TRIM SERVO IS LOCKING UP.
